This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum
Would appreciate anyone's knowledge about and/or personal experience taking Nadolol...
My husband has been prescribed a 20mg/day dosage, with the caution to keep a close eye on his blood pressure. Can anyone tell me what side effects, if any, you experienced, and if your blood pressure varied significantly, or at all, when starting/taking this med?
Any help or feedback? Thanks...
My husband has taken Nadolol for about 4 yrs. now. He never had high blood pressure but he has some non- bleeding varicies and this is why it was prescribed. I remember it made him feel a little tired when he first started it but soon adjusted to it. If it has ever caused him additional sx we are not aware of them. His varicies have not progressed a whole lot in that time so it must be doing a good job . His blood pressure has stayed low.
Hope this helps,
So very glad you responded, it's nice to hear from you!
Great to hear, too, that Nadolol seems to be doing its job for mr. evangelin :) .
One of the hep docs suggested the Nadolol at my husband's last visit and the GP concurred it would be good maintenance (trace varices), but with his bp on the low side these days, the mention of "trial and error" dosing made me a little uneasy.
Thanks -- I appreciate the encouragement!
I hope your husband is doing well... they say third time's a charm! Sending you warm thoughts and prayers. ~eureka
I'm on Nadolol at the moment for recently diagnosed hyperthyroidism and I'm at Week 25 of treatment. I'm only experiencing positive effects from it as it has stopped my hands from shaking and I have my equilibrium back - took about 4 days to settle things down. It was given to me to "slow me down" and it has helped quickly.
Good luck to your husband .. and to you. I enjoy your posts and am rooting for both of you.
I'm glad your docs and nurses acted quickly and got you back on your feet. I hope your future course is uneventful -- all the way to SVR!
Interesting stuff -- I didn't know that beta-blockers could help thyroid conditions (*making note to self to read up on and learn about thyroid function and disfunction*) -- I'm definitely learning something new here everyday! It seems that Nadolol's dosing can be quite varied (if I may ask what your current dose is?) -- doc said dosage amount "might need to be tweaked," so I'm curious as what amounts people are taking.
Thanks for your good wishes! Great to see you feeling back on track.
by Trish77, Aug 26, 2008 06:59AM
Hi Trish....this is what made me think you were on them.This message was to Eureka back in aug 2008....??????????????
"I'm on Nadolol at the moment for recently diagnosed hyperthyroidism and I'm at Week 25 of treatment. I'm only experiencing positive effects from it as it has stopped my hands from shaking and I have my equilibrium back - took about 4 days to settle things down. It was given to me to "slow me down" and it has helped quickly.
Good luck to your husband .. and to you. I enjoy your posts and am rooting for both of you."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.